Alert archive / California / Winter Storm Warnings in 2011
Winter Storm Warning 10, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Nov 5, 2011, 3:53 AM PDT. It took effect at Nov 5, 2011, 5:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2011, 3:53 AM PDT (10:53 UTC)
- In effect from
- Nov 5, 2011, 5:00 PM PDT
- Expired
- Nov 6, 2011, 10:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
796 WWUS46 KSTO 051053 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 353 AM PDT SAT NOV 5 2011 ...HAZARDOUS TRAVEL CONDITIONS OVER COASTAL MOUNTAINS AND SIERRA PASSES LATE TODAY AND THROUGH TONIGHT... .A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING UP TO 7 INCHES OF NEW SNOW ABOVE 4000 FEET OVER THE COASTAL MOUNTAINS AND OVER A FOOT OF NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. THE MAIN IMPACTS OF THE STORM WILL BE FINISHED BY SUNDAY MORNING. CAZ068-069-052300- /O.UPG.KSTO.WS.A.0011.111106T0000Z-111106T1800Z/ /O.NEW.KSTO.WS.W.0010.111106T0000Z-111106T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 353 AM PDT SAT NOV 5 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM PDT THIS AFTERNOON TO 10 AM PST SUNDAY ABOVE 4000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW AND/OR BLOWING SNOW FOR THE NORTHERN SIERRA NEVADA...WHICH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON TO 10 AM PST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 10 TO 15 INCHES EXPECTED ABOVE 6000 FEET. 4 TO 9 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW STARTING LATE THIS AFTERNOON...HEAVY AT TIMES THIS EVENING AND TONIGHT. * LOCATIONS INCLUDE: CHESTER...AREAS AROUND QUINCY...BLUE CANYON * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW...MOSTLY AT PASS LEVEL. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND/OR BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ063-052300- /O.NEW.KSTO.WW.Y.0076.111105T2100Z-111106T1200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 353 AM PDT SAT NOV 5 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM PDT THIS AFTERNOON TO 4 AM PST SUNDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 4000 FEET FOR SNOW OVER THE COASTAL MOUNTAINS...WHICH IS IN EFFECT FROM 2 PM PDT THIS AFTERNOON TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS: 4 TO 7 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW STARTING THIS AFTERNOON...HEAVY AT TIMES THIS EVENING. * LOCATIONS INCLUDE: ALDER SPRINGS AND ALDER SPRINGS ROAD THROUGH MENDOCINO PASS. * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ JCLAPP
4 follow-up statements
301 WWUS46 KSTO 052250 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 350 PM PDT SAT NOV 5 2011 ...HAZARDOUS TRAVEL CONDITIONS OVER COASTAL MOUNTAINS AND SIERRA PASSES LATE TODAY AND THROUGH TONIGHT... .A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING UP TO 7 INCHES OF NEW SNOW ABOVE 4000 FEET OVER THE COASTAL MOUNTAINS AND OVER A FOOT OF NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. SHOWERS WILL CONTINUE THROUGH SUNDAY...BUT THE HEAVIEST SNOWFALL SHOULD END BY SUNDAY MORNING. CAZ068-069-061200- /O.CON.KSTO.WS.W.0010.111106T0000Z-111106T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 350 PM PDT SAT NOV 5 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * SNOW ACCUMULATIONS: 10 TO 15 INCHES EXPECTED ABOVE 6000 FEET. 3 TO 7 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW WILL BE HEAVY AT TIMES THIS EVENING AND TONIGHT. * LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA HIGHWAYS. * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ063-061200- /O.CON.KSTO.WW.Y.0076.000000T0000Z-111106T1200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 350 PM PDT SAT NOV 5 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS: 4 TO 7 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW WILL BE HEAVY AT TIMES THIS EVENING AND TONIGHT. * LOCATIONS INCLUDE: ALDER SPRINGS. * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
401 WWUS46 KSTO 061047 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 247 AM PST SUN NOV 6 2011 ...HAZARDOUS TRAVEL CONDITIONS CONTINUE OVER SIERRA PASSES THIS MORNING... .A RATHER QUICK MOVING WEATHER SYSTEM WILL BRING OVER A FOOT OF NEW SNOW ABOVE 6000 FEET IN THE SIERRA NEVADA. SHOWERS WILL CONTINUE THROUGH THIS MORNING...BUT THE HEAVIEST SNOWFALL SHOULD END BY SUNRISE. CAZ063-061200- /O.CAN.KSTO.WW.Y.0076.000000T0000Z-111106T1200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITY OF...ALDER SPRINGS 247 AM PST SUN NOV 6 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE COASTAL MOUNTAINS. $$ CAZ068-069-061800- /O.CON.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 247 AM PST SUN NOV 6 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: 10 TO 15 INCHES TOTAL EXPECTED ABOVE 6000 FEET. 3 TO 7 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW WILL BE HEAVY AT TIMES EARLY THIS MORNING AND SLOW DOWN AROUND SUNRISE. * LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA HIGHWAYS. * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ JCLAPP
823 WWUS46 KSTO 061133 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 333 AM PST SUN NOV 6 2011 ...HAZARDOUS TRAVEL CONDITIONS CONTINUE OVER SIERRA PASSES THIS MORNING... .A RATHER QUICK MOVING WEATHER SYSTEM WILL CONTINUE TO ADD SNOW WITH A TOTAL EXPECTED AMOUNT OF OVER A FOOT ABOVE 6000 FEET IN THE SIERRA NEVADA. SNOW SHOWERS WILL CONTINUE THROUGH THIS MORNING...BUT THE HEAVIEST SNOWFALL SHOULD END BY SUNRISE. CAZ068-069-061800- /O.CON.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 333 AM PST SUN NOV 6 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: 10 TO 15 INCHES TOTAL EXPECTED ABOVE 6000 FEET. 3 TO 7 INCHES EXPECTED ABOVE 4000 FEET. * TIMING: SNOW WILL BE HEAVY AT TIMES EARLY THIS MORNING AND DECREASE AROUND SUNRISE. * LOCATIONS INCLUDE: CHESTER...QUINCY...AND THE TRANS-SIERRA HIGHWAYS. * IMPACTS: HAZARDOUS TRAVEL FROM REDUCED VISIBILITIES FROM SNOW. SLICK ROADS WITH CHAIN CONTROLS AND TRAVEL DELAYS PROBABLE. DANGEROUS BACK COUNTRY CONDITIONS AND COLD TEMPERATURES FOR HIKERS AND CAMPERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ JCLAPP
992 WWUS46 KSTO 061801 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1001 AM PST SUN NOV 6 2011 CAZ068-069-061915- /O.EXP.KSTO.WS.W.0010.000000T0000Z-111106T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 1001 AM PST SUN NOV 6 2011 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. SNOW SHOWERS WILL GRADUALLY DIMINISH THROUGH THE DAY...AND LITTLE TO NO ADDITIONAL ACCUMULATION IS EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 4, 10:15 PM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, Nov 4, 10:15 PM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1015 PM PDT FRI NOV 4 2011 .DISCUSSION (UPDATE)... TIMING OF CLOUDS WITH APPROACH OF NEXT WX SYSTEM IS CRITICAL TO THE MIN TEMP FORECAST TONITE. USING THE NWS SPEED TRACKER TOOL...THE LEADING EDGE OF THE CLOUDS IS PROJECTED TO REACH THE NAPA COUNTY AREA BY AROUND 11Z. TEMPS ARE RUNNING ABOUT 4 TO 8 DEG COOLER THAN YESTERDAY OVER MOST OF THE AREA...BUT SHOULD MODERATE AS THE CLOUDS APPROACH LATER TONIGHT AND BY MORNING. THE BUFKIT NAM RH PROFILES ALSO SUPPORT THIS PROJECTED TIMING. THIS SHOULD PRECLUDE FROST OVER THESE AREAS...AND HAVE LIMITED THE FROST MENTION IN THE ZONE UPDATE TO OUR SERN TIER ZONES...SOLANO...SAC...SAN JOAQUIN AND THE SRN MOTHERLODE. DRIER AIR ALONG THE COAST IS ERODING THE APPROACHING SYSTEM AND THIS SHOULD DELAY THE ONSET OF PRECIP IN THE SRN TIER ZONES MOST LIKELY UNTIL SAT NITE. THE BEST FRONTOGENESIS SHIFTS INTO THE VALLEY AND W SLOPE SIERNEV BY 00Z SUN (LATE SAT AFTERNOON)...AND THEN SHIFTS SEWD BY 06Z OVER THE SERN QUARTER OF THE FORECAST AREA...AND THEN SE OF OUR AREA BY 12Z SUN. THIS SUPPORTS THE TIMING OF THE PRECIP FROM THE NAM BUFKIT SITES AS WELL. THERE IS A LITTLE MORE PW TO WORK WITH FOR THIS INCOMING SYSTEM THAN THE PAST ONE...SO THE QPFS SHOULD BE A LITTLE HIGHER...AS STATED IN PREVIOUS DISCUSSION. JHM .SHORT TERM DISCUSSION... MAIN CHALLENGE WILL BE HOW MUCH SNOW WILL FALL SATURDAY NIGHT...AND ASSOCIATED IMPACTS. TONIGHT...SOME LINGERING MOUNTAIN EVENING SHOWERS OVER TUOLUMNE COUNTY...OTHERWISE CLEARING SKIES. SATURDAY...GENERALLY A DRY DAY AS NEXT FAST MOVING STORM SYSTEM VERY SIMILAR TO LAST STORM MOVES INTO AREA. HAVE KEPT SOME SLIGHT CHANCE POPS MAINLY IN THE NORTH FOR POSSIBLE TIMING ISSUES. SATURDAY NIGHT...HAVE DECIDED TO GO WITH WINTER STORM WATCH FOR SEVERAL REASONS. MAINLY SIMPLY USING PERSISTENCE...SEVERAL STATIONS ABOVE 5000 FEET REPORTED HIGH END ADVISORY AMOUNTS IN THE 5 TO 12 INCH RANGE. THIS STORM ALTHOUGH SIMILAR IS SOME BETTER THINGS GOING ON FOR MORE SNOW. ALTHOUGH DYNAMICALLY WEAKER...MAIN FORCING WILL BE VERY NEAR THE AREA WHERE LAST SYSTEM WAS FARTHER WEST. THIS SYSTEM SHOULD BE WETTER ALTHOUGH NOT MUCH...BUT FORECAST PW PLUME SHOULD BE AROUND 0.80 OF AN INCH...A BIT MORE THAN LAST SYSTEM. THIS SYSTEM WILL BE SLIGHTLY COLDER BUT THE ENTIRE EVENT WILL BE IN COLD AIR WHERE LAST SYSTEM A FAIR CHUNK OF THE MOISTURE WAS RAIN BEFORE TURNING TO SNOW. ALL THE ABOVE SHOULD ADD FROM 2 TO 4 INCHES OF ACCUMULATION TO LAST SYSTEM PUSHING A FAIRLY LARGE AREA ABOVE 5000 TO 6000 FEET INTO LOW WARNING CRITERIA. WINDS DON'T LOOK AS BAD WITH THIS SYSTEM THOUGH...BUT WILL STILL HAVE TRAVEL ISSUES LIKELY AT PASS LEVEL WITH HEAVY SNOW RATES AT TIMES SATURDAY LATE EVENING AND OVERNIGHT. FLY IN THE OINTMENT IS MODEL DIFFERENCE IN QPF WITH GFS DRIER THAN NAM SOMEWHAT SIGNIFICANTLY...LATER SHIFTS CAN WAIT FOR BETTER CONFIDENCE TO UPGRADE TO WARNING OR TO WINTER WEATHER ADVISORY. SHOWERS WILL LINGER SUNDAY MORNING...BUT OVERALL STORM IMPACTS DECREASE GREATLY BY SUNDAY LATE MORNING. LOOKS LIKE WARNING AND MAINLY DRY THROUGH LATER IN THE WEEK. RASCH .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY) THINGS STILL LOOKING INTERESTING LATE NEXT WEEK IN THE THURSDAY INTO FRIDAY TIME PERIOD. MODELS SURELY SHOWING THE POSSIBILITY OF A STRONGER SYSTEM. AT THIS TIME PW WATER VALUES PROGGED TO BE AROUND AN STANDARD ANOMALY OF 2 AND 500 MB HEIGHT IN THE -3 AREA WHICH WOULD BE A MODERATELY STRONG STORM BUT MAYBE NOT ONE WITH WIND SPREAD HIGH IMPACTS. STILL LOTS OF TIME THOUGH TO KEEP AN EYE ON THIS. RASCH && .AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED TONIGHT...WITH LOCAL IFR VISIBILITIES IN THE CENTRAL VALLEY DUE TO PATCHY VALLEY FOG FROM AROUND 10Z-16Z. ANOTHER TROUGH DIGS OVER THE AREA LATE SATURDAY INTO SUNDAY BRINGING DETERIORATING CONDITIONS BY SATURDAY AFTERNOON. IFR/LIFR CONDITIONS EXPECTED OVER THE MOUNTAINS AND MVFR/IFR CONDITIONS IN THE VALLEY WITH PRECIPITATION SPREADING ACROSS THE AREA BY SATURDAY EVENING. -DVC && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING ABOVE 4000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. &&
Hazardous weather outlook, Nov 4, 7:00 AM PDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT FRI NOV 4 2011 CAZ013>019-063-064-066>069-051400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY SOME PATCHY MORNING FOG IS POSSIBLE FOR PORTIONS OF THE VALLEY AND FOOTHILLS. AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE OVER THE VALLEY AND MOTHERLODE SOUTH OF INTERSTATE 80. A SLIGHT CHANCE OF SNOW SHOWERS OVER THE SIERRA THROUGH THE DAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A COLD STORM LATE FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND WILL BRING ACCUMULATING SNOW IN THE MOUNTAINS. GUSTY WINDS OVER HIGHER MOUNTAIN RIDGES COMBINED WITH THE SNOW MAY REDUCE VISIBILITY AND CAUSE TRAVEL DIFFICULTIES OVER MOUNTAIN PASSES. SNOW LEVEL WILL DROP BELOW 4000 FEET. RAIN AMOUNTS UP TO A THIRD OF AN INCH ARE EXPECTED IN THE VALLEY FOR THE WEEKEND. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:53 AM PDT | Winter Weather Advisory | STO | 24 hr |
Nearby
Winter Storm Warnings in California, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.